# SDR AALA202302013774

- Difficulty date: January 24, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 47,393 hours, 17,433 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4243
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 46,167 hours, 16,958 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGECNY WAS DECLARED DUE TO A SMOKE / ODOR / FUMES EVENT DECENDING THROUGH 15,000FT. STRONG ACRID ODOR. FLIGHT DECK OXYGEN USED FOR APPROXIMATELY 20 MINUTES. THE AIRCRAFT LANDED AT TPA SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING IT SOAKED WITH OIL. **SUPPLEMENTAL REPORT FOR AALA202301253774: MAINTENANCE REPLACED APU PER TASK CARD 26L31049003 .**(CLOSED)
